Nguyen Huy Tuan
Nguyen Huy Tuan
Associate Professor in Math
Verified email at - Homepage
Cited by
Cited by
A mathematical model for COVID-19 transmission by using the Caputo fractional derivative
NH Tuan, H Mohammadi, S Rezapour
Chaos, Solitons & Fractals 140, 110107, 2020
A numerical study of fractional rheological models and fractional Newell-Whitehead-Segel equation with non-local and non-singular kernel
NH Tuan, RM Ganji, H Jafari
Chinese Journal of Physics 68, 308-320, 2020
Regularized solution of an inverse source problem for a time fractional diffusion equation
HT Nguyen, DL Le
Applied Mathematical Modelling 40 (19-20), 8244-8264, 2016
A nonlinear case of the 1-D backward heat problem: Regularization and error estimate
DD Trong, PH Quan, TV Khanh, NH Tuan
Zeitschrift für Analysis und ihre Anwendungen 26 (2), 231-245, 2007
Regularization and error estimates for nonhomogeneous backward heat problems.
DD Trong, NH Tuan
Electronic Journal of Differential Equations (EJDE)[electronic only] 2006 …, 2006
A nonhomogeneous backward heat problem: regularization and error estimates.
DD Trong, NH Tuan
Electronic Journal of Differential Equations (EJDE)[electronic only] 2008 …, 2008
Final value problem for nonlinear time fractional reaction–diffusion equation with discrete data
NH Tuan, D Baleanu, TN Thach, D O’Regan, NH Can
Journal of Computational and Applied Mathematics 376, 112883, 2020
On initial and terminal value problems for fractional nonclassical diffusion equations
NH Tuan, T Caraballo
Proceedings of the American Mathematical Society 149 (1), 143-161, 2021
Continuity of solutions of a class of fractional equations
DT Dang, E Nane, DM Nguyen, NH Tuan
Potential Analysis 49, 423-478, 2018
Asymptotically autonomous robustness of random attractors for a class of weakly dissipative stochastic wave equations on unbounded domains
T Caraballo, B Guo, NH Tuan, R Wang
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 151 (6 …, 2021
Existence and regularity results of a backward problem for fractional diffusion equations
Y Zhou, J Wei He, B Ahmad, N Huy Tuan
Mathematical Methods in the Applied Sciences 42 (18), 6775-6790, 2019
On a backward problem for nonlinear fractional diffusion equations
NH Tuan, LN Huynh, TB Ngoc, Y Zhou
Applied Mathematics Letters 92, 76-84, 2019
Stabilized quasi-reversibility method for a class of nonlinear ill-posed problems.
DD Trong, NH Tuan
Electronic Journal of Differential Equations (EJDE)[electronic only] 2008 …, 2008
Existence and regularity results for terminal value problem for nonlinear fractional wave equations
NT Bao, T Caraballo, NH Tuan, Y Zhou
Nonlinearity 34 (3), 1448, 2021
Initial inverse problem for the nonlinear fractional Rayleigh-Stokes equation with random discrete data
NH Tuan, Y Zhou, TN Thach, NH Can
Communications in Nonlinear Science and Numerical Simulation 78, 104873, 2019
On an inverse boundary value problem of a nonlinear elliptic equation in three dimensions
NH Tuan, VA Khoa, T Tran
Journal of Mathematical Analysis and Applications 426 (2), 1232-1261, 2015
A quasi-boundary value method for regularizing nonlinear ill-posed problems.
DD Trong, PH Quan, NH Tuan
Electronic Journal of Differential Equations (EJDE)[electronic only] 2009 …, 2009
A novel numerical manner for two‐dimensional space fractional diffusion equation arising in transport phenomena
NH Tuan, YE Aghdam, H Jafari, H Mesgarani
Numerical Methods for Partial Differential Equations 37 (2), 1397-1406, 2021
Analysis of a quasi-reversibility method for a terminal value quasi-linear parabolic problem with measurements
HT Nguyen, VA Khoa, VA Vo
SIAM Journal on Mathematical Analysis 51 (1), 60-85, 2019
Regularization and error estimate for the nonlinear backward heat problem using a method of integral equation
DD Trong, NH Tuan
Nonlinear Analysis: Theory, Methods & Applications 71 (9), 4167-4176, 2009
The system can't perform the operation now. Try again later.
Articles 1–20